# SDR 0203019975

- Difficulty date: July 9, 2002
- Submitted: September 27, 2002
- Operation: Air carrier
- Aircraft: N9339
- Make and model: Doug DC-9-31
- Aircraft serial: 47382
- Aircraft time: 81,097 hours, 84,700 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bulkhead
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During HCK in ATL, a crack was found on the LH portion of the APB Door cutout upper jamb. A repair of the upper jamb area was extended to incorporate the the cracked area. Repaired per EA 99-190542.
